# SDR QMLA2016021016023

- Difficulty date: February 10, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N3866
- Make and model: Snias AS350B3
- Aircraft serial: 4012
- Aircraft time: 4,410 hours, 12,474 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,648 hours, 5,955 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Frame
- Part number: 350A211041143
- Condition: Chafed
- Location: Fuselage
- Part time: 4,410 hours, 12,474 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION SUPPORT FRAME, PN 350A21-1041-143 HAS CHAFING DAMAGE ON THE LOWER FLANGE, FROM AN UNSECURED CABLE, PN 704A34-1302-23.  PN 350A38-1040-20 ATTACHES TO PN 350A21-1041-143.
